# SDR DALA1157396309

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 91,173 hours, 11,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHT AT LAVATORY DOOR 2L WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FLOOR PROX LIGHT MODULE.  SYSTEM OPERATION WAS  NORMAL AFTER THE LIGHT MODULE WAS REPLACED.
